Items where Author is "Ibrahim, R.W."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.


Jasim Mohammed, M. and Ibrahim, R.W. and Ahmad, M.Z. (2017) Periodicity computation of generalized mathematical biology problems involving delay differential equations. Saudi Journal of Biological Sciences, 24 (3). pp. 737-740. ISSN 1319-562X, DOI

Abdulnaby, Z.E. and Kılıçman, A. and Ibrahim, R.W. (2016) Geometric properties for integro-differential operator involving the pre-Schwarzian derivative. International Journal of Pure and Apllied Mathematics, 108 (4). pp. 781-790. ISSN 1311-8080, DOI

Ahmad, M.Z. and Ibrahim, R.W. and Al-Janaby, H.F. (2016) On some interesting properties for a new subclass of multivalent functions. Asian-European Journal of Mathematics, 09 (01). p. 1650027. ISSN 1793-5571, DOI

Yousefi, Paria and Jalab, Hamid Abdullah and Ibrahim, R.W. and Mohd Noor, Nurul Fazmidar and Ayub, M.N. and Gani, Abdullah (2016) River segmentation using satellite image contextual information and Bayesian classifier. Imaging Science Journal, The, 64 (8). pp. 453-459. ISSN 1368-2199, DOI

Abdulnaby, Z.E. and Ibrahim, R.W. and Kılıçman, A. (2016) Some properties for integro-differential operator defined by a fractional formal. SpringerPlus, 5 (1). p. 893. ISSN 2193-1801, DOI

Salih, Y.K. and See, O.H. and Ibrahim, R.W. (2016) An intelligent selection method based on game theory in heterogeneous wireless networks. Transactions on Emerging Telecommunications Technologies, 27 (12). pp. 1641-1652. ISSN 2161-3915, DOI

This list was generated on Tue Jun 25 07:50:01 2024 +08.